Login New user?  
Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 5

 
   

Structure of the Global Attractor for Weak Solutions of a Reaction-Diffusion Equation

PP: 2257-2264
Author(s)
Oleksiy V. Kapustyan, Pavlo O. Kasyanov, Josť Valero,
Abstract
In this paper we study the structure of the global attractor for a multivalued semiflow generated by weak solutions of a reaction-diffusion equation in which uniqueness of the Cauchy problem is not guaranteed, improving the results of a previous paper. Under suitable assumptions, we prove that the global attractor can be characterized using either the unstable manifold of the set of stationary points or the stable one but considering in this last case only solutions in the set of bounded complete trajectories.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved